# SDR TSAA0549042

- Difficulty date: September 23, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N742AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30830
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5962
- Condition: Shutdown
- Location: Apu Bay
- Part time: 19,864 hours, 4,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 484 OGG-SNA - APU AUTO SHUT DOWN WITH OVER SPEED INDICATION.  CREW DIVERTED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED APU INSPECTION AND AUTO SHUTDOWN INSPECTION PER AIRCRAFT FIM 49-30-00-810-802 AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
